# SDR 96FDEA01613

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Delamination
- Location: Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0697, RT I/B FOREFLAP HAS TWO LARGE AREAS OF DENTS AND DELAMINATIONS ON LOWER SURFACE.  *S/D*  RT I/B FOREFLAP WAS REPAIRED PER FEDEX SRM 51-40-6.
